Publications with V. Kanovei

All publications by Vladimir Kanovei and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:825 Kanovei, V., & Shelah, S. (2004). A definable nonstandard model of the reals. J. Symbolic Logic, 69(1), 159–164. arXiv: math/0311165 DOI: 10.2178/jsl/1080938834 MR: 2039354
Sh:E39 Kanovei, V., Reeken, M., & Shelah, S. (preprint). Fully saturated extensions of standard universe.